# SDR SWAA2022020113007

- Difficulty date: October 4, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 40,410 hours, 23,765 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; INTERCOSTAL PANEL BREAK; STA. 520; LBL 2; CRACKED. / REMOVED DAMAGED PANEL BREAK IINSTALLED NEW PANEL BREAK AS REQUIRED. ALL WORK COMPLETE PANEL BREAK STA 520 LBL 2. I.A.W SRM 51-40-02-0G-0
